MathSciNet Relay Station
MathSciNet bibliographic data
MR2496744 13A30 (13B22 13H10)
Ghezzi, Laura; Hong, Jooyoun; Vasconcelos, Wolmer V. The signature of the Chern coefficients of local rings. Math. Res. Lett. 16 (2009), no. 2, 279–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement